Alert archive / Texas / Areal Flood Warnings in 2016
Areal Flood Warning 39, NWS Shreveport, LA
NWS Shreveport, LA issued this areal flood warning at Apr 30, 2016, 5:46 AM CDT for Smith County, Upshur County, Wood County, Texas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2016, 5:46 AM CDT (10:46 UTC)
- Expired
- Apr 30, 2016, 11:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Smith County, TX, Upshur County, TX, Wood County, TX
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 10.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 835 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 591 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 455 m²/s²
- 0-3 km storm-relative helicity
- 577 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 11.8
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this areal flood warning went out at Apr 30, 4:05 AM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Apr 30, 4:05 AM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
405 AM CDT SAT APR 30 2016
.DISCUSSION...
SEVERE CONVECTION WINDING DOWN AND WITH IT THE SEVERE THUNDERSTORM
WATCH WILL LIKELY BE ALLOWED TO EXPIRE ON TIME AT 5 AM THIS
MORNING. HAVE TRIMMED THE FLASH FLOOD WATCH BACK SLIGHTLY ACROSS
PORTIONS OF NE TX AND MCCURTAIN COUNTY IN SE OK WITH THIS PACKAGE.
WHILE THE RAIN WILL LIKELY BE COMING TO AN END LATER THIS MORNING
ACROSS PORTIONS OF SW AR INTO MORE OF NE TX AND NW LA...PRESENT
FLASH FLOOD WARNINGS AND WIDESPREAD FLOODING ACROSS NE TX AND SW
AR WILL PRECLUDE ME REMOVING MORE COUNTIES FROM THE FLASH FLOOD
WATCH AT THIS TIME EVEN THOUGH QPF AMOUNTS REALLY DO NOT WARRANT
IT.
THE SLIGHT RISK OF ADDITIONAL SEVERE THUNDERSTORMS LATER THIS
AFTERNOON/THIS EVENING ALONG AND EAST OF A LINE FROM LFK TO SHV TO
LZK WILL BE GREATLY DEPENDENT ON HOW MUCH DESTABILIZATION OUR AREA
EXPERIENCES TODAY IN THE WAKE OF THE WIDESPREAD EARLY MORNING
CONVECTION CURRENTLY ONGOING. THE LATEST RUN OF THE NAM SHOWS THE
FRONTAL BOUNDARY PULLING UP NEARLY STATIONARY ACROSS NE TX...NW LA
AND SW AR LATE THIS AFTERNOON EVENING WITH SOME DESCENT AIRMASS
MODIFICATION POSSIBLE. THE GFS IS INDICATIVE OF THIS AS WELL SO
WE CANNOT RULE OUT THE POSSIBILITY OF ADDITIONAL STORMS THIS
AFTERNOON BUT THEY SHOULD NOT BE WIDESPREAD AND NOTHING LIKE OUR
AREA HAS SEEN OVER THE LAST 24 HOURS.
MOST OF OUR AREA SHOULD SEE A BREAK FROM THIS RAINFALL LATE
TONIGHT THROUGH THE DAY SUNDAY BEFORE WE LOOK UPSTREAM ONCE AGAIN
AS DISTURBANCES MOVE OUR WAY IN SOUTHWEST FLOW ALOFT FROM THE TX
HILL COUNTRY. ALL THIS TO SAY ADDITIONAL MODERATE TO HEAVY
RAINFALL WILL BE POSSIBLE LATE SUNDAY NIGHT THROUGH THE DAY MONDAY
WITH THE HEAVIEST RAINFALL LIKELY OCCURRING SOUTH OF THE
INTERSTATE 20 CORRIDOR OF NE TX AND N LA UNLIKE THIS CURRENT EVENT
WHERE THE HEAVIEST RAINFALL WAS ALONG AND NORTH OF THE CORRIDOR.
THE GOOD NEWS IS THAT THIS PERSISTENT WET PATTERN APPEARS TO
BREAKDOWN BY MID WEEK WITH THE PASSAGE OF A DEEP UPPER TROUGH
DROPPING SOUTH OF OUR THE CENTRAL PLAINS/MID MISS VALLEY AND
EXPANSIVE UPPER RIDGING TAKING SHAPE OUT WEST. THIS WILL USHER IN
SOME MUCH COOLER AIR TO THE REGION WITH LOW TEMPERATURES IN THE
40S POSSIBLE TUE NIGHT AND AGAIN WED NIGHT ACROSS PORTIONS OF OUR
REGION. TEMPERATURES WILL BEGIN TO MODERATE BY LATE WEEK INTO NEXT
WEEKEND WITH AN APPARENT OMEGA BLOCK TAKING SHAPE ACROSS THE
SOUTHERN AND CENTRAL PORTIONS OF THE COUNTRY WITH FLANKING TROUGHS
EITHER SIDE OF THE RIDGE.
PRELIMS TO FOLLOW...13.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 83 65 84 63 / 60 30 20 60
MLU 82 66 85 65 / 100 50 30 60
DEQ 81 56 80 57 / 30 10 10 60
TXK 81 59 82 59 / 40 20 10 60
ELD 81 62 83 60 / 90 40 20 60
TYR 82 60 81 61 / 30 10 20 60
GGG 84 63 83 62 / 30 20 20 60
LFK 86 67 84 67 / 70 30 50 60
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARZ050-051-059>061-
070>073.
LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR LAZ001>004.
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR LAZ005-006-010>014-
017>022.
OK...NONE.
TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ097-112-126-138-
151.
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ152-153-165>167.
&&
13Hazardous weather outlook, Apr 30, 5:39 AM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 539 AM CDT SAT APR 30 2016 OKZ077-TXZ096-108>111-124-125-136-137-149-150-301800- MCCURTAIN-RED RIVER-FRANKLIN-TITUS-CAMP-MORRIS-WOOD-UPSHUR-SMITH- GREGG-CHEROKEE-RUSK- 539 AM CDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... WHILE RAINFALL WILL BE TAPERING OFF THIS MORNING...THERE IS A SMALL POSSIBILITY OF REDEVELOPING SHOWERS AND THUNDERSTORMS LATER THIS AFTERNOON. ANY ADDITIONAL DEVELOPMENT WILL NOT RESULT IN ADDITIONAL FLOODING CONCERNS. WHILE THE HEAVY RAINFALL THREAT HAS ENDED...RUNOFF IS LIKELY INCOMPLETE. MANY ROADWAYS REMAIN FLOODED AND CLOSED ACROSS PORTIONS OF THE AREA AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SHOWERS AND THUNDERSTORMS WILL RETURN TO PORTIONS OF THE REGION LATE IN THE DAY SUNDAY BUT ESPECIALLY SUNDAY NIGHT INTO MONDAY WITH THE ARRIVAL OF YET ANOTHER STORM SYSTEM. SOME HEAVY RAIN AND STRONG THUNDERSTORMS COULD ACCOMPANY THIS NEXT STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY NOT BE NEEDED TODAY OR TONIGHT. ARZ050-051-059>061-070>073-LAZ001>004-006-TXZ097-112-126-138- 151>153-165-166-301800- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-BOWIE-CASS-MARION- HARRISON-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 539 AM CDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 7 PM THIS EVENING... SHOWERS AND THUNDERSTORMS...SOME STRONG TO SEVERE AT TIMES... PRODUCING LOCALLY HEAVY RAINFALL...WILL BE TAPERING OFF AS WE GO THROUGH THE MORNING. ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES WILL BE POSSIBLE AS WE GO THROUGH THE MORNING...MAINLY ACROSS NORTH CENTRAL AND NORTHEAST LOUISIANA...AS WELL AS THE LOWER TOLEDO BEND AND SAM RAYBURN COUNTRY OF DEEP EAST TEXAS. ANY SEVERE THUNDERSTORMS SHOULD BE LIMITED TO THE SAME AREA AS WELL WITH LARGE HAIL...DAMAGING THUNDERSTORM WIND GUSTS AND ISOLATED TORNADOES POSSIBLE THROUGH MID TO LATE MORNING. ADDITIONAL THUNDERSTORM ACTIVITY WILL BE POSSIBLE LATER THIS AFTERNOON INTO THIS EVENING...BUT SHOULD BE MORE WIDELY SCATTERED IN NATURE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SHOWERS AND THUNDERSTORMS WILL RETURN TO PORTIONS OF THE REGION LATE IN THE DAY SUNDAY BUT ESPECIALLY SUNDAY NIGHT INTO MONDAY WITH THE ARRIVAL OF YET ANOTHER STORM SYSTEM. SOME HEAVY RAIN AND STRONG THUNDERSTORMS COULD ACCOMPANY THIS NEXT STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS COULD BE NEEDED ONCE AGAIN LATER TODAY THROUGH EARLY EVENING. LAZ005-010>014-017>022-TXZ167-301800- LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- 539 AM CDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 11 AM THIS MORNING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM THIS EVENING... SHOWERS AND THUNDERSTORMS...SOME STRONG TO SEVERE AT TIMES... PRODUCING LOCALLY HEAVY RAINFALL...WILL BE CONTINUING THROUGH AT LEAST THE LATE MORNING HOURS. ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES WITH ISOLATED HIGHER TOTALS WILL BE POSSIBLE. ANY SEVERE THUNDERSTORMS THIS MORNING WILL HAVE THE CAPABILITY OF PRODUCING LARGE HAIL...DAMAGING THUNDERSTORM WIND GUSTS AND ISOLATED TORNADOES. ADDITIONAL THUNDERSTORM ACTIVITY WILL BE POSSIBLE LATER THIS AFTERNOON INTO THIS EVENING...BUT SHOULD BE MORE SCATTERED IN NATURE AND NOT AS WIDESPREAD. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SHOWERS AND THUNDERSTORMS WILL RETURN TO PORTIONS OF THE REGION LATE IN THE DAY SUNDAY BUT ESPECIALLY SUNDAY NIGHT INTO MONDAY WITH THE ARRIVAL OF YET ANOTHER STORM SYSTEM. SOME HEAVY RAIN AND STRONG THUNDERSTORMS COULD ACCOMPANY THIS NEXT STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED AS WE GO THROUGH THE DAY. 13
In the hours before
Local storm report, Apr 30, 3:29 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
329 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 AM FLASH FLOOD 2 N BENTON 32.72N 93.74W
04/30/2016 BOSSIER LA LAW ENFORCEMENT
FLOODING REPORTED IN PLAIN DEALING... HWY 3 NEAR ARK
BORDER... NORTHERN PARTS OF BENTON
&&
EVENT NUMBER SHV1600449
21Local storm report, Apr 30, 3:41 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
341 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND DMG MAUD 33.33N 94.34W
04/29/2016 BOWIE TX FIRE DEPT/RESCUE
HWY 1113 CLOSED DUE TO TREES AND POWER LINES DOWN
&&
EVENT NUMBER SHV1600450
21Special weather statement, Apr 30, 3:45 AM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
345 AM CDT SAT APR 30 2016
TXZ152-153-166-167-300930-
SAN AUGUSTINE TX-SABINE TX-NACOGDOCHES TX-SHELBY TX-
345 AM CDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SABINE...NORTHERN SAN
AUGUSTINE...EAST CENTRAL NACOGDOCHES AND SOUTHERN SHELBY COUNTIES
UNTIL 430 AM CDT...
AT 344 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MARTINSVILLE...OR 16 MILES SOUTHWEST OF CENTER...MOVING NORTHEAST AT
35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CENTER...MILAM...SAN AUGUSTINE...HEMPHILL...PINELAND...ROSEVINE...NEUVILLE...
MARTINSVILLE...PATROON...SHELBYVILLE...BLAND LAKE...CHIRENO...HUXLEY...
JERICHO...CALGARY...SEXTON...HURSTOWN...DENNING...COLUMBUS AND YELLOWPINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
NORTHWESTERN LOUISIANA...AND EASTERN TEXAS.
LAT...LON 3131 9405 3137 9402 3141 9404 3146 9399
3149 9398 3146 9441 3168 9443 3190 9390
3170 9380 3160 9384 3153 9380 3151 9371
3147 9375 3145 9370 3137 9367 3137 9364
3131 9369 3127 9362 3118 9360 3114 9404
TIME...MOT...LOC 0844Z 245DEG 32KT 3159 9432
06Local storm report, Apr 30, 3:46 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
346 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 AM FLASH FLOOD KILGORE 32.39N 94.87W
04/30/2016 GREGG TX LAW ENFORCEMENT
HIGH WATER ALONG TURKEY CREEK... FLOODING THROUGHOUT
CITY... EVACUATIONS AT SCEYNE STREET... HORESHOE
STREET... DWAIN ST. TREES DOWN AND POWER LINES DOWN IN
CITY
&&
EVENT NUMBER SHV1600451
21Local storm report, Apr 30, 4:13 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
413 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 AM TSTM WND DMG SHREVEPORT 32.47N 93.80W
04/30/2016 CADDO LA BROADCAST MEDIA
SWEPCO REPORTS 4000 CUSTOMERS WITHOUT POWER IN CADDO
AND BOSSIER PARISHES AS WELL AS HARRISON COUNTY
&&
EVENT NUMBER SHV1600452
21Local storm report, Apr 30, 4:45 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
445 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM FLASH FLOOD SHREVEPORT 32.47N 93.80W
04/30/2016 CADDO LA LAW ENFORCEMENT
STREET FLOODING REPORTED YOUREE AND SOUTHFIELD RD...
&&
EVENT NUMBER SHV1600453
21The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:03 PM CDT | Special Weather Statement | SHV | Cherokee, Rusk | 42 min |
| Apr 29, 7:13 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Cass, Morris, Titus, Upshur | 28 min |
| Apr 29, 7:16 PM CDT | Tornado Warning | SHV | Camp, Cass, Harrison, Marion, Morris, Upshur | 23 min |
| Apr 29, 7:24 PM CDT | Flash Flood Warning | SHV | Bowie, Red River | 10 hr |
| Apr 29, 7:25 PM CDT | Special Weather Statement | SHV | Upshur | 35 min |
| Apr 29, 7:35 PM CDT | Tornado Warning | SHV | Cherokee, Nacogdoches, Rusk | 40 min |
| Apr 29, 7:38 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Rusk, Smith, Upshur | 52 min |
| Apr 29, 7:38 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Cass, Marion, Morris, Upshur | 21 min |
| Apr 29, 7:45 PM CDT | Flash Flood Warning | SHV | Smith, Upshur, Wood | 10 hr |
| Apr 29, 7:59 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, Rusk, Shelby | 46 min |
| Apr 29, 8:41 PM CDT | Special Weather Statement | SHV | Angelina, San Augustine, Shelby | 49 min |
| Apr 29, 8:46 PM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, Panola, Rusk, San Augustine, Shelby | 44 min |
| Apr 29, 9:08 PM CDT | Special Weather Statement | SHV | Marion | 52 min |
| Apr 29, 9:15 PM CDT | Special Weather Statement | SHV | Harrison, Rusk | 45 min |
| Apr 29, 9:21 PM CDT | Flash Flood Warning | SHV | Cass, Gregg, Harrison, Marion, Panola, Rusk | 8 hr |
| Apr 29, 9:32 PM CDT | Special Weather Statement | SHV | Shelby | 43 min |
| Apr 29, 10:09 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 66 min |
| Apr 29, 10:27 PM CDT | Tornado Warning | SHV | Harrison, Panola | 33 min |
| Apr 29, 10:57 PM CDT | Tornado Warning | SHV | Harrison, Marion | 33 min |
| Apr 29, 11:09 PM CDT | Flash Flood Warning | SHV | Cherokee, Nacogdoches | 8 hr |
| Apr 29, 11:25 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass | 65 min |
| Apr 29, 11:32 PM CDT | Flash Flood Warning | SHV | Bowie, Cass, Harrison, Marion, Morris, Upshur | 8 hr |
| Apr 29, 11:38 PM CDT | Tornado Warning | SHV | Cass, Harrison, Marion | 37 min |
| Apr 30, 12:13 AM CDT | Severe Thunderstorm Warning | SHV | Cass, Gregg, Harrison, Marion, Panola, Rusk | 62 min |
| Apr 30, 12:35 AM CDT | Tornado Warning | SHV | Harrison | 55 min |
| Apr 30, 12:58 AM CDT | Tornado Warning | SHV | Harrison, Marion | 47 min |
| Apr 30, 3:34 AM CDT | Areal Flood Advisory | SHV | Angelina, Nacogdoches | 3 hr |
| Apr 30, 3:42 AM CDT | Areal Flood Advisory | SHV | Panola | 3 hr |
| Apr 30, 3:45 AM CDT | Special Weather Statement | SHV | Sabine, Shelby | 45 min |
| Apr 30, 3:55 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine | 65 min |
| Apr 30, 4:16 AM CDT | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 6 days |
| Apr 30, 4:20 AM CDT | River Flood Warning | SHV | Panola, Shelby | 9 days |
| Apr 30, 4:22 AM CDT | River Flood Warning | SHV | Nacogdoches, Rusk | 3 days |
| Apr 30, 4:23 AM CDT | River Flood Warning | SHV | Cherokee, Nacogdoches, Rusk, Smith | 4 days |
| Apr 30, 4:25 AM CDT | River Flood Warning | SHV | Wood | 5 days |
| Apr 30, 4:25 AM CDT | River Flood Warning | SHV | Gregg | 55 hr |
| Apr 30, 4:26 AM CDT | River Flood Warning | SHV | Upshur, Wood | 4 days |
| Apr 30, 4:30 AM CDT | Severe Thunderstorm Warning | SHV | Shelby | 60 min |
| Apr 30, 4:54 AM CDT | Tornado Warning | SHV | Sabine, San Augustine | 49 min |
| Apr 30, 5:21 AM CDT | Areal Flood Warning | SHV | Bowie, Camp, Cass, Franklin, Morris, Red River and 1 more | 6 hr |
| Apr 30, 5:28 AM CDT | Areal Flood Warning | SHV | Gregg, Harrison, Panola, Rusk, Shelby | 6 hr |
| Apr 30, 6:15 AM CDT | Special Weather Statement | SHV | Sabine | 45 min |
| Apr 30, 7:03 AM CDT | Areal Flood Warning | SHV | Cherokee, Nacogdoches | 6 hr |
| Apr 30, 7:27 AM CDT | Areal Flood Warning | SHV | Bowie, Cass, Marion | 6 hr |
| Apr 30, 7:36 AM CDT | River Flood Warning | SHV | Cass, Harrison, Marion | 13 days |
| Apr 30, 7:37 AM CDT | River Flood Warning | SHV | Cass, Marion | 8 days |
| Apr 30, 7:38 AM CDT | River Flood Warning | SHV | Gregg, Harrison, Marion, Upshur | 7 days |
| Apr 30, 11:47 AM CDT | Areal Flood Warning | SHV | Gregg, Harrison, Panola, Rusk, Shelby | 3 hr |
| Apr 30, 1:27 PM CDT | Areal Flood Warning | SHV | Bowie, Cass, Marion | 3 hr |
| Apr 29, 9:54 PM CDT | Special Weather Statement | SHV | Bossier | 51 min |
| Apr 29, 9:58 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 32 min |
| Apr 29, 11:30 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 30 min |
| Apr 29, 11:59 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 46 min |
| Apr 30, 12:25 AM CDT | Tornado Warning | SHV | Bossier, Webster | 50 min |
| Apr 30, 1:27 AM CDT | Flash Flood Warning | SHV | Bossier, Claiborne, Webster | 5 hr |
| Apr 30, 1:30 AM CDT | Tornado Warning | SHV | Bossier, Caddo | 45 min |
| Apr 30, 5:31 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Red River | 46 min |
| Apr 30, 6:01 AM CDT | Areal Flood Warning | SHV | Claiborne, Webster | 6 hr |
| Apr 30, 8:03 AM CDT | Tornado Warning | SHV | Bienville, Jackson, Natchitoches, Red River, Winn | 27 min |
| Apr 30, 8:09 AM CDT | Tornado Warning | SHV | Jackson, Lincoln, Union | 25 min |
| Apr 30, 10:23 AM CDT | Special Weather Statement | SHV | Grant | 52 min |
| Apr 30, 11:12 AM CDT | River Flood Warning | SHV | Caldwell, Ouachita | 3 days |
| Apr 30, 11:18 AM CDT | River Flood Warning | SHV | Caldwell, Grant, LaSalle, Winn | 4 days |
| Apr 30, 12:08 PM CDT | River Flood Warning | SHV | Bienville, Bossier, Red River, Webster | 10 days |
| Apr 30, 12:08 PM CDT | Special Weather Statement | SHV | LaSalle | 37 min |
| Apr 30, 12:15 PM CDT | River Flood Warning | SHV | Bossier, Caddo, Red River | 8 days |
| Apr 29, 9:21 PM CDT | Special Weather Statement | SHV | Hempstead | 39 min |
| Apr 29, 11:15 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Nevada, Sevier | 60 min |
| Apr 30, 12:58 AM CDT | Tornado Warning | SHV | Columbia, Lafayette, Nevada | 47 min |
| Apr 30, 2:12 AM CDT | Special Weather Statement | SHV | Columbia | 48 min |
| Apr 30, 2:44 AM CDT | Tornado Warning | SHV | Columbia, Union | 61 min |
| Apr 30, 4:17 AM CDT | River Flood Warning | SHV | Little River, Sevier | 53 hr |
Nearby
Areal Flood Warnings in Texas, 2016Every areal flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.